# SDR FDEA201910032432

- Difficulty date: October 3, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: F53571530200
- Condition: Cracked
- Location: Tail Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION, AFT OF ACCESS PANEL 312AR,  INTERCOSTAL JUST AFT OF ACCESS PANEL IS CRACKED AND DEFORMED.   REMOVED THE INTERCOSTAL IAW SRM 51-40-21.  LOCATED AND DRILLED A NEW INTERCOSTAL IAW SRM 51-40-44.  INSTALLED THE NEW INTERCOSTAL AND STRAP IAW IAW SRM 51-40-.
